# SDR VNAA0109011

- Difficulty date: September 16, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 16,525 hours, 14,978 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING STRIP WAS NOT ILLUMINATING.  MAINTENANCE  INSPECTED AND REPAIRED A WIRE IN THE LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-50-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT  WAS RELEASED FOR SERVICE.
